| Catalog Number |
5500255000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.6 events were reported for this quarter.Product return status.1 device was received.5 device investigation types have not yet been determined.Additional information.6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 6 malfunction events in which the device reportedly overheated.3 events had no patient involvement; no patient impact.2 events had patient involvement; no patient impact.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 6 previously reported events are included in this follow-up record.Product return status: 5 devices were received.1 device investigation type has not yet been determined.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 6 previously reported events are included in this follow-up record.Product return status 6 devices were received.
Event or Problem Description
This report summarizes 6 malfunction events in which the device reportedly overheated.- 2 events had the problem identified during a non-clinical procedure.-there was no patient involvement.- 1 event had the problem identified before clinical use/exposure.- 2 events had patient involvement: no patient impact.- 1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.